So about 2 months ago my boyfriend and I had sex and the next day I forgot to buy a new pack of BC, so I had to wait till the day after and I took 2 pills and bought plan B from my school. anyways for the last two months my period has come a week early while i was still taking my active (hormone) pills, but on my break week (inactive pills) I didn't get my period like it is supposed to come during that break week. This had happened for 2 months and I'm worried it will happen again this month. Is this normal!!!
Yes it's common with Plan B. As you're mixing the hormones of your regular pill with the huge dose of hormone in Plan B, it can take you longer to get your body back to normal.
It's just a case of sitting it out & waiting to fall back into a regular cycle, because everyone reacts differently, & our bodies take their own unique time to readjust. No one can tell you how long yours will take.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2013 • 4 answers
Posted 29 Jan 2014 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 9 Apr 2016 • 0 answers
Posted 27 May 2016 • 1 answer